# SDR AALA202404294167

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N430AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10387
- Aircraft time: 12,278 hours, 3,256 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 69973102
- Part serial: 69973M8483AIRCR
- Condition: Inoperative
- Location: R3 Door
- Part time: 6,424 hours, 1,731 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 EMER EXIT DOOR SLIDE ENCLOSURE IS NOT FLUSH THE OUTER SURFACEOF THE ESCAPE SLIDE ENCLOSURE. REMOVED AND REPLACED R3 DOOR ESCAPE SLIDE ENCLOSURE IAW TASK CARD 26L00025012.
